# SDR ASOA01173

- Difficulty date: September 17, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE FLOOR TRACK LIGHTING WAS FOUND WITH ONE RED LIGHT INOPERATIVE AT ROW 8.  MAINTENANCE REMOVED AND REPLACED BURNED OUT LAMP ON THE EMERGENCY FLOOR TRACK LIGHTING AT ROW 8. OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
